The \(Clp\)-compact-open topology on function spaces

Main Article Content

˙Ismail Osmanoglu

Abstract

In this paper, we introduce (weak) \(clp\)-compact-open topology on \(C(X)\) and compare this topology withcompact-open topology and  the topology of uniform convergence. Then we examine metrizability, completeness and countability properties of the weak \(clp\)-compact-open topology on \(C^∗(X)\).

Article Details

How to Cite
Osmanoglu, ˙Ismail . (2022). The \(Clp\)-compact-open topology on function spaces. Journal of Advanced Studies in Topology, 8(1), 31–39. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/222
Section
Research Articles